# SDR DL72W954101

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 65216357
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE FWD E/E ACCESS DOOR WAS FOUND WITH INNER SKIN CRACKED .5 INCH ON THE LEFT EDGE.  THE DAMAGE WAS REPAIRED PER DL ERA 271810-14AD.
